Article Text

Download PDFPDF
Quetiapine-associated cholestasis causing lipoprotein-X and pseudohyponatraemia

Abstract

A case of intrahepatic cholestasis secondary to treatment with quetiapine in combination with lamotrigine and zopiclone, resulting in severe hypercholesterolaemia without overt lactescence of the plasma, is presented. Abundant lipoprotein-X was seen on lipoprotein electrophoresis. The patient was diagnosed and treated for hyponatraemia which was likely factitious and caused by hypercholesterolaemia. Cholestasis and hypercholesterolaemia resolved over a period of several months after the discontinuation of quetiapine.

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.